HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation


hal-01878584v1  Journal articles
Jean Jacques Moreau. Sur les mesures différentielles des fonctions vectorielles à variation localement bornée.
Séminaire d'Analyse Convexe, Université Montpellier II - Sciences et Technique du Languedoc, 1975, 5 (17), pp.39
hal-00259488v1  Journal articles
Pierre Rosenstiehl. Une étude algébrique d'indicateurs de préférence
Theory of Games, Techniques et Applications, 1966, pp.43-49
hal-00259593v1  Journal articles
Pierre Rosenstiehl. Les mots de labyrinthe
Cahier du C.E.R.O., 1973, 15 (3), pp.245-252
hal-00259599v1  Journal articles
Pierre RosenstiehlJean-Claude Bermond. Pancyclisme du carré du graphe aux arêtes d'un graphe
Cahier du C.E.R.O., 1973, 15 (3), pp.285-286
hal-00259530v1  Journal articles
Pierre RosenstiehlJ.-M. Domenach. Le discours de la guerre
L'Esprit, 1968, pp.710-726
hal-00259596v1  Journal articles
Pierre Rosenstiehl. Les mots de labyrinthe
Colloque sur la théorie des graphes, 1973, pp.8
hal-00259584v1  Journal articles
Pierre Rosenstiehl. Labyrinthologie mathématique
Mathématiques et Sciences Humaines, Centre de Mathématique Sociale et de statistique, EPHE, 1971, pp.5-32
hal-00442297v1  Journal articles
Didier ArnalGeorges Pinczon. Ideaux à gauche dans les quotients simples de l'algèbre enveloppante de sl(2)
Bulletin de la société mathématique de France, Société Mathématique de France, 1973, 101, pp.381
hal-00442040v1  Journal articles
Georges PinczonJacques Simon. On the 1-Cohomology of Lie Groups
Letters in Mathematical Physics, Springer Verlag, 1975, 1 (1), pp.83. ⟨10.1007/BF00405591⟩
hal-00442033v1  Journal articles
Didier ArnalGeorges Pinczon. On algebraically irreducible representations of the Lie algebra sl(2)
Journal of Mathematical Physics, American Institute of Physics (AIP), 1974, 15, pp.350. ⟨10.1063/1.166651⟩
hal-00259615v1  Journal articles
Pierre Rosenstiehl. Automate asocial et systèmes acentrés
Communications, De Gruyter, 1974, 22, pp.45-62
hal-00442302v1  Journal articles
Georges PinczonJacques Simon. Sur la 1-Cohomologie des Groupes de Lie Semi-Simples
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1974, 279, pp.455
hal-01477965v1  Journal articles
M Zaidenberg. Reduction to canonical form of matrices that depend on parameters
Functional Analysis and Its Applications, Springer Verlag, 1974, 8, pp.162-163
hal-01477972v1  Journal articles
M ZaidenbergSelim G. KreinPeter A. KuchmentA.A. Pankov. Banach bundles and linear operators
Russian Mathematical Surveys, Turpion, 1975, 10, pp.265-269
hal-01477978v1  Journal articles
M ZaidenbergDaniel Vodovoz. The number of generators in an algebra of continuous functions
Matematicheskie Zametki / Mathematical Notes, MAIK Nauka/Interperiodica, 1971, 10, pp.746-748
hal-02060675v1  Journal articles
Lawrence Breen. Un théorème d'annulation pour certains $E{\rm xt}^i$ de faisceaux abéliens
Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, 1975, 8 (3), pp.339-352. ⟨10.24033/asens.1291⟩